MAUDE Adverse Event Report: Alcon Research, LLC - Huntington Clareon Vivity Extended Vision UV Absorbing IOL; Extended depth of focus intraocular lens

Alcon Research, LLC - Huntington Clareon Vivity Extended Vision UV Absorbing IOL; Extended depth of focus intraocular lens
Model Number CCWET0
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Capsular Bag Tear (2639)
Type of Reportable Event Serious Injury
Event or Problem Description
A non-healthcare professional reported that following intraocular lens (iol) implantation, a capsular tear occurred in the capsular bag, resulting in lens migration.Consequently, the iol was removed and replaced with an unspecified anterior chamber lens during a secondary procedure.No further details are expected, as the reporter has no more information available.
 
Additional Manufacturer Narrative
The product was not returned for analysis.A batch record review and a non-conformance review of the reported lot number was conducted.The deviation review did not reveal any potential contributing factors to the reported complaint and all corresponding production release specifications defined in the medical device file were met.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).

Brand Name
Clareon Vivity Extended Vision UV Absorbing IOL
Common Device Name
Extended depth of focus intraocular lens
Manufacturer (Section D)
Alcon Research, LLC - Huntington
246 kyle lane
huntington WV 25702
Manufacturer (Section G)
Alcon Research, LLC - Huntington
246 kyle lane
huntington WV 25702
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
+1(800)757-9780
MDR Report Key50099457
Report Number1119421-2026-01602
Device Sequence Number13330059
Product Code POE
UDI-Device Identifier00380652405751
UDI-Public(01)00380652405751(17)281013(11)241015(10)15938438
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCCWET0
Device Lot Number15938438
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/07/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/31/2026
Supplement Report FDA Received Date08/21/2026
Date Device Manufactured10/15/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexUnknown